# SDR DALA2016082506196

- Difficulty date: August 24, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,249 hours, 28,112 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD GALLEY SERVICE DOOR, LOWER FORWARD CORNER, LOWER HORIZONTAL FRAME CRACKED.  REPLACED GALLEY SERVICE DOOR LOWER HORIZONTAL FRAME IAW SRM 51-41-02, 51-41-05, B DWG 5910084, REINSTALLED R1 DOOR IAW AMM 52-42-01 000-801, 52-42-01 400-801, PRESSURE CHECKED GOOD.
